| Catalog Number |
7208008000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were received.Evaluation status: confirmed.1 reported event was confirmed during testing.- 1 device was found to be affected by a missing component.In progress 2 device evaluations are in progress. additional information 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.1 event had no patient involvement; no patient impact.1 event had no known patient involvement or patient impact.1 event had patient involvement; no patient impact.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.2 events had no patient involvement; no patient impact.1 event had no known patient involvement or patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 3 previously reported events are included in this follow-up record.Product return status 3 devices were received. event confirmation status 3 reported events were confirmed; the cause traced to component failure.Evaluation results 3 devices were found to be affected by a detached component.